U.S. doctors online nowAsk doctors free
A 30-year-old female asked:

Planning to do eyebrow micropigmentation (tattoo but not very deep into skin i take 100mg aspirin daily i had blood clots can i stop taking 5 days?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
No, See below: Tattooing is a form of self-mutilation and you should not do it, much less if it will interfere with your medication. Do not discontinue taking aspirin, without talking with the doctor who prescribed it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.